The values of an Euler sum at the negative integers and a relation to a certain convolution of Bernoulli numbers
Bull. Korean Math. Soc. 2008 Vol. 45, No. 2, 277-283 Printed June 1, 2008
Khristo N. Boyadzhiev, H. Gopalkrishna Gadiyar, and R. Padma Ohio Northern University, M. I. T. Campus of Anna University, and M. I. T. Campus of Anna University
Abstract : The paper deals with the values at the negative integers of a certain Dirichlet series related to the Riemann zeta function and with the expression of these values in terms of Bernoulli numbers.